# SDR V0XD20191201SC01

- Difficulty date: January 12, 2019
- Submitted: January 12, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 34,839 hours, 23,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CRACKED ON LT AND RT SIDES. CORRECTIVE ACTION: REPLACED FS 280 BEAM LT AND RT IAW SRM 53-11-41 AND NDTM PART 1 51-20-006 AND E.O. C700-53MR-011 REV# 0.
